# SDR COMA0860214

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,563 hours, 26,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV - NR 6 INSPECTION, NDT INSPECTION FOUND CRACKS AT AFT RADIUS LEFT AND RIGHT FOR NLG SPADE DOOR CUTOUT.  CUT OUT DAMAGE AND INSTALLED DOUBLERS IAW REO 601R-53-11-010.
